# SDR SWAA2024081325065

- Difficulty date: August 10, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 65,695 hours, 39,411 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

24-153-02197-TLD (N456WN - SWA - REPAIR - FUSELAGE SECTION 44 EDGE EROSION AND DELAMINATION TO WING TO BODY FAIRING PANEL 192BL - PERMANENT)<[01] REMOVED AND REPLACED LH WING TO BODY FAIRING PANEL 192BL IAW AMM 53-51-21.;[02] UPDATED INSTALLED P/N IS - 149A7253-21 AND BN 464185
